MathSciNet Relay Station
MathSciNet bibliographic data
MR1477601 32C17 (32L20)
Napier, Terrence; Ramachandran, Mohan The $L\sp 2\ \overline \partial$-method, weak Lefschetz theorems, and the topology of Kähler manifolds. J. Amer. Math. Soc. 11 (1998), no. 2, 375–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement